# SDR USAA000492

- Difficulty date: March 29, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCHES BY 2 INCHES, STATION 344, LBL 25.  INSTALLED NEW SEAT TRACK PER SRM 53-00-52.  (M)
